# SDR GTIA010114

- Difficulty date: April 17, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N957AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 623 - MLB - AUTOPILOT WILL NOT ENGAGE ON COMPUTER 1 WORKS FINE ON COMPUTER 2.  ENT TO DIM NR 0013692-1 IAW MEL 22-14-0 CAT C AMEND 1800Z HK.  (M)
